# SDR ASAA9640024

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 22 THROUGH 25 AND ROWS 26 AFT WERE FOUND INOPERATIVE.  RECONNECTED LOOSE WIRING AND LIGHTS OPERATED NORMALLY.  (M)
